×

zbMATH — the first resource for mathematics

Approximation algébrique de nombres lies aux fonctions elliptiques et exponentielle. (French) Zbl 0432.10018

MSC:
11J81 Transcendence (general theory)
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] ANDERSON (M.) . - Ph. D. thesis , University of Nottingham, 1978 .
[2] BAKER (A.) . - On the periods of the Weierstrass p-function , Symposia Mathematica, vol. IV, p. 155-174. - London, New York, Academic Press, 1970 . MR 43 #4768 | Zbl 0223.10019 · Zbl 0223.10019
[3] BROWNAWELL (D. W.) and KUBOTA (K. K.) . - The algebraic independence of Weierstrass functions and some related numbers , Acta Arithm., Warszawa, t. 33, 1977 , p. 111-149. Article | MR 56 #2932 | Zbl 0356.10027 · Zbl 0356.10027
[4] CIJSOUW (P. L.) . - Transcendence measures , Thesis, University of Amsterdam, 1972 . MR 50 #2089 | Zbl 0252.10031 · Zbl 0252.10031
[5] CIJSOUW (P. L.) and WALDSCHMIDT (M.) . - Linear forms and simultaneous approximations , Compos. Math., Groningen, t. 34, 1977 , p. 173-197. Numdam | MR 56 #5445 | Zbl 0345.10021 · Zbl 0345.10021
[6] COATES (J.) . - The transcendence of linear forms in \omega 1, \omega 2, \eta 1, \eta 2, 2i\pi , Amer. J. of Math., t. 93, 1971 , p. 385-397. MR 44 #3964 | Zbl 0224.10032 · Zbl 0224.10032
[7] FEL’DMAN (N. I.) . - Approximation de certains nombres transcendants (en russe) Izv. Akad. Nauk S.S.S.R., Ser. Mat., t. 15, 1951 , p. 53-74, 153-176 ; [en anglais] Amer. math. Soc. Transl., Series 2, t. 59, 1966 , p. 224-270. Zbl 0199.09605 · Zbl 0199.09605
[8] FEL’DMAN (N. I.) . - Approximation simultanée des périodes d’une fonction elliptique par des nombres algébriques [en russe] Izv. Akad. Nauk S.S.S.R., Ser. Mat., t. 22, 1958 , p. 563-576 ; [en anglais] Amer. math. Soc. Transl., Series 2, t. 59, 1966 , p. 271-284. Zbl 0199.09603 · Zbl 0199.09603
[9] FEL’DMAN (N. I.) . - Sur les périodes des fonctions elliptiques [en russe] Acta Arithm. Warszawa, t. 24, 1974 , p. 477-489. MR 49 #4944 | Zbl 0273.10032 · Zbl 0273.10032
[10] FRICKE (R.) . - Die elliptischen Funktionen und ihre Anwendungen . Band 2. - Leipzig und Berlin, B. G. Teubner, 1916 . JFM 46.0599.02 · JFM 46.0599.02
[11] MASSER (D. W.) . - Elliptic functions and transcendence . - Berlin, Springer-Verlag, 1975 (Lecture Notes in Mathematics, 437). MR 52 #296 | Zbl 0312.10023 · Zbl 0312.10023
[12] MIGNOTTE (M.) and WALDSCHMIDT (M.) . - Linear forms in two logarithms and Schneider’s method , Math. Annalen, t. 267, 1978 , p. 231-241. Zbl 0349.10029 · Zbl 0349.10029
[13] REYSSAT (E.) . - Mesures de transcendance de nombres liés aux fonctions exponentielles et elliptiques , C. R. Acad. Sc., Paris, t. 285, 1977 , série A, p. 977-980 ; et Mesures de transcendance de nombres liés aux fonctions elliptiques, Thèse 3e cycle, Université Pierre-et-Marie-Curie, 1977 . MR 58 #16552 | Zbl 0375.10019 · Zbl 0375.10019
[14] SCHNEIDER (T.) . - Einführung in die transzendenten Zahlen . - Berlin, Springer-Verlag. 1957 (Grundlehren der mathematischen Wissenschaften, 81). Zbl 0077.04703 · Zbl 0077.04703
[15] WALDSCHMIDT (M.) . - Transcendence measures for exponentials and logarithms , J. Austral. math. Soc., Ser. A, t. 25, 1978 , p. 445-465. MR 80c:10039 | Zbl 0388.10022 · Zbl 0388.10022
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.